# SDR AWXA200500710

- Difficulty date: June 2, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601156
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-21 CHECK FOUND 2 CRACKS .275 INCHES IN LENGTH.  BOTH CRACKS LOCATED ON THE BOTTOM OF THE NR 4 SLAT SKIN, AT SS 72 TO SS 74.  MAINTENANCE CUT OUT DAMAGED AREA AT NR 4 SLAT SKIN AND FABRICATED REPAIR DOUBLER AND FILLER IAW BOEING 737-300 SRM 57-43-01.  INSTALLED REPAIR PARTS IAW BOEING 737-300 SRM 51-40-02.
